# SDR AALA202406215803

- Difficulty date: June 12, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,759 hours, 38,488 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Concentrator
- Part number: 350E5500202
- Part serial: 0E5005560
- Condition: Inoperative
- Location: Data Aquisition
- Part time: 53,437 hours, 26,367 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PWM DUE TO THE FLIGHT CREW REPORTING THAT DURING CRUISE THE ENGINE PAGE POPPED UP AND BOTH OIL QUANTITIES WERE FLUCTUATING BETWEEN 2 AND 4 QUARTS AND BOTH OIL PRESSURES WERE IN THE RED AT 2 PSI. THE AIRCRAFT LANDED SAFELY AT PWM. (NOTE: THIS REPORT IS FOR #1 ENGINE, SEE AALA202406145548 FOR #2 ENGINE) **SUPPLEMENTAL REPORT FOR AALA202406145803: MAINTENANCE FOUND #1 SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) INOPERATIVE AND REPLACED IT PER AMM 31-55-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
